Imperial College London

ProfessorDemetriosPapageorgiou

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Maths and Mathematical Physics
 
 
 
//

Contact

 

+44 (0)20 7594 8369d.papageorgiou Website

 
 
//

Location

 

750Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Kalogirou:2016:10.1017/jfm.2016.612,
author = {Kalogirou, A and Cimpeanu, R and Keaveny, EE and Papageorgiou, DT},
doi = {10.1017/jfm.2016.612},
journal = {JOURNAL OF FLUID MECHANICS},
title = {Capturing nonlinear dynamics of two-fluid Couette flows with asymptotic models},
url = {http://dx.doi.org/10.1017/jfm.2016.612},
volume = {806},
year = {2016}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Kalogirou,A
AU - Cimpeanu,R
AU - Keaveny,EE
AU - Papageorgiou,DT
DO - 10.1017/jfm.2016.612
PY - 2016///
SN - 0022-1120
TI - Capturing nonlinear dynamics of two-fluid Couette flows with asymptotic models
T2 - JOURNAL OF FLUID MECHANICS
UR - http://dx.doi.org/10.1017/jfm.2016.612
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000386312600001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/42816
VL - 806
ER -